# SDR DL76L950627

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW4060
- Condition: High Oil Consump
- Location: Nr 2
- Part time: 16,562 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REVIEWING OIL CONSUMPTION HISTORY, IT WAS DETERMINED CONSUMPTION RATE WAS BEYOND LIMITS, ENGINE WAS REMOVED AND ROUTED TO SHOP.
